Digoxin

Hi, I was prescribed Bisoprolol after an overnight visit at AE, i had to stop this. because side effects, one being giving high pulse, opposite it was supposed to do. My GP put me on Digoxin 125, back last week, but my pulse was 90, so up the dose to 250. Since then I don't feel well, no appetite, lethargy, and lost weight, I am drinking water so I am hydrated. Is this a blip, or will it pass. I am not overweight , so quite concerned ,don't want to lose too much weight, but always have nauseous so it's a vicious circle. Does anybody have this with Digoxin. I have been on Warfarin for 7years after having a mini stroke, but have a good range of 2.5 INR .

6 Replies

oldestnewest
  • Never had it with digi.... but had similar nausea/low BP/dizziness/disturbed sleep whenever my dose of Bisoprolol was altered for up to 2 weeks at a time.

  • Digoxin made me feel dreadful, confused and weepy. I will never ever take it again.

    Jean

  • Thank you Jean, I thought it must be me, but obviously it's the Digoxin, I see the consultant tomorrow , hope he gives me something else, I feel terrible...

  • I took digoxin and lost my appetite and gave me low moods.

  • Hello,

    I understand that Digoxin is no longer recommended. In some form or other it has been in use for a couple of centuries, originally extracted from Foxglove (Digitalis). A study has been done by J W Goethe University in Frankfurt, Germany, which indicates a much greater risk of dying than some other drugs. The reference I have is

    EurheartJ, 2015; pii: ehv143.

    My information comes from WDDTY july 2015, page 15.

    I found this page eurheartj.oxfordjournals.or...

    I feel sure that I have seen warnings about this drug on this forum in the past.

    Worth checking out!

    Best wishes,

    Tony

  • I went to the doc about feeling awful with Digoxin,she said 1.25 was too low, so up my dose to 2.50, I tolerated for two weeks, but I have lost 1 stone in weight, feeling terrible, not sleeping nausea all the time. Went to clinic on Monday she thought I may now be over dosed Digixon, she gave me it.!! I was told to stop completely, I said I understood it couldn't be stopped without withdrawing slowly, because of withdrawal symptoms . She agreed, and told me to half the dose for a week then stop.So bated breath till the effect will it be good or not......

You may also like...